# SDR ASAA2016011114725

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 11,260 hours, 3,606 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ON RECALL.  ACFT GROUNDED. RELEASED IAW MEL 21-21F FLIGHT DECK PRIMARY TEMP CONTROL INOPERATIVE. ENROUTE MEL, NR 2 ZONE CONTROLLER  LOGGED FLT DECK TRIM VALVE FAULT.  FAULT CLEARED & TESTED NORMAL IAW AMM 21-61-00.
